X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
巴拿赫空间 (119) 119
mathematics (40) 40
banach space (25) 25
mathematics, applied (22) 22
banach spaces (18) 18
mathematics, general (16) 16
studies (16) 16
mathematical analysis (15) 15
mathematical models (12) 12
theorems (11) 11
applications of mathematics (8) 8
46b20 (7) 7
approximation (7) 7
fixed point (7) 7
operators (7) 7
banach空间 (6) 6
mapping (6) 6
47h09 (5) 5
analysis (5) 5
不动点 (5) 5
不动点定理 (5) 5
存在性 (5) 5
有界线性算子 (5) 5
非线性 (5) 5
32h02 (4) 4
47h10 (4) 4
47j25 (4) 4
banach-spaces (4) 4
inequalities (4) 4
nonexpansive-mappings (4) 4
projection (4) 4
初值问题 (4) 4
复巴拿赫空间 (4) 4
自反巴拿赫空间 (4) 4
解 (4) 4
非线性算子 (4) 4
32a30 (3) 3
41a65 (3) 3
46b04 (3) 3
47a05 (3) 3
algorithms (3) 3
approximations and expansions (3) 3
computer science (3) 3
convergence (3) 3
estimates (3) 3
functions (3) 3
generalized inverse (3) 3
holomorphic mappings (3) 3
information science (3) 3
linear operators (3) 3
perturbation methods (3) 3
smoothness (3) 3
一致光滑 (3) 3
凸函数 (3) 3
唯一性 (3) 3
子空间 (3) 3
强不可约算子 (3) 3
强收敛定理 (3) 3
收敛性 (3) 3
泛函分析 (3) 3
稳定性 (3) 3
线性空间 (3) 3
迭代法 (3) 3
迭代算法 (3) 3
逼近 (3) 3
集值映射 (3) 3
非线性算子方程 (3) 3
30c45 (2) 2
40a35 (2) 2
46b15 (2) 2
47a55 (2) 2
47j05 (2) 2
47j20 (2) 2
49j30 (2) 2
49j40 (2) 2
65k10 (2) 2
a zero of order k+1 (2) 2
algebra (2) 2
approximation property (2) 2
china (2) 2
coefficient bounds (2) 2
complex variables (2) 2
constants (2) 2
construction (2) 2
convex mappings (2) 2
convexity (2) 2
embeddings (2) 2
epsilon-isometry (2) 2
equivalence (2) 2
extreme points (2) 2
filter convergence (2) 2
fixed points (2) 2
g-m型空间 (2) 2
geometry (2) 2
growth theorems (2) 2
impulsive integro-differential equation (2) 2
lattices (2) 2
lipschitz (2) 2
mathematical modeling and industrial mathematics (2) 2
mechanics (2) 2
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


数学学报:英文版, ISSN 1439-8516, 2015, Issue 8, pp. 1303 - 1314
In this paper, we consider the following problem about the James constant: When does the equality J(X*) = J(X) hold for a Banach space X ? It is known that the... 
巴拿赫空间 | 二维 | 常数 | 反例 | 赋范空间 | 对偶空间 | 对称 | 范数
Journal Article
数学学报:英文版, ISSN 1439-8516, 2016, Volume 32, Issue 5, pp. 599 - 606
The authors discuss the dual relation of nearly very convexity and property WS. By two kinds of near convexities and two kinds of near smoothness, the authors... 
巴拿赫空间 | 对偶关系 | 平滑 | 上半连续性 | Asplund空间 | 逼近 | 对偶空间 | 半空间 | nearly strongly convex space | approximative compactness | nearly very convex space | half-space | property WS | Property S | MATHEMATICS | MATHEMATICS, APPLIED | CONTINUITY | Studies | Mathematical models | Mathematics | Banach spaces | Mapping | Approximation | Half spaces | Convexity | Banach space | Smoothness
Journal Article
数学物理学报:B辑英文版, ISSN 0252-9602, 2015, Volume 35, Issue 6, pp. 1318 - 1324
Journal Article
中国科学:数学英文版, ISSN 1674-7283, 2015, Volume 58, Issue 12, pp. 2531 - 2540
Journal Article
数学学报:英文版, ISSN 1439-8516, 2015, Volume 31, Issue 8, pp. 1261 - 1272
Journal Article
Frontiers of Mathematics in China, ISSN 1673-3452, 12/2015, Volume 10, Issue 6, pp. 1461 - 1472
Journal Article
by 于林
数学物理学报:B辑英文版, ISSN 0252-9602, 2009, Volume 29, Issue 2, pp. 305 - 312
A generalized Rosenthal's inequality for Banach-space-valued martingales is proved, which extends the corresponding results in the previous literatures and... 
广义 | 巴拿赫空间值 | Banach空间 | | | 不等式 | 一致光滑 | 强大数定律
Journal Article
数学物理学报:B辑英文版, ISSN 0252-9602, 2008, Volume 28, Issue 3, pp. 711 - 720
In this article, the generalized Roper-Suffridge extension operator in Banach spaces for locally biholomorphic mappings is introduced. It is proved that this... 
巴拿赫空间 | 双全纯凸映射 | 扩展算子 | 双全纯拟星形映射 | the Roper—Suffridge extension operator | 30C45 | Biholomorphic starlike mapping | 32H02 | biholomorphic convex mapping | the Roper-Suffridge extension operator | MATHEMATICS | UNIVALENT MAPPINGS | CONVEX-MAPPINGS | biholomorphic starlike mapping | UNIT BALL
Journal Article
Applied Mathematics, ISSN 1005-1031, 09/2000, Volume 15, Issue 3, pp. 281 - 288
Journal Article
by 岳田
湖北汽车工业学院学报, ISSN 1008-5483, 2017, Volume 31, Issue 3, pp. 59 - 61
O177.2; 分别利用2个和4个投影族给出了巴拿赫空间中斜演化半流的多项式三分性的2个刻画. 
Journal Article
by 岳田 and 宋晓秋
浙江大学学报(理学版), ISSN 1008-9497, 2016, Volume 43, Issue 2, pp. 181 - 183
O175.13; 基于一致指数不稳定的定义,引入了Banach空间中斜演化半流非一致指数不稳定的概念,并用实例阐释了二者的关系.借助于指数稳定性的研究方法,讨论了斜演化半流非一致指数不稳定的特征,建立了其非一致指数不稳定的2个充要条件.所得结论推广了指数稳定性及一致指数不稳定性中的一些已有结果. 
Journal Article
Fujian shifan daxue xuebao (Ziran kexue ban), ISSN 1000-5277, 2011, Volume 27, Issue 1, pp. 5 - 9
O174.52; 主要研究Banach空间X上AB和BA的正则性谱之间的关系,证明了σRi(AB)\{0}=σRi(BA)\{0}(其中i=1,…,15),并在A,B是单射的条件下得到了σR3(AB)=σR3(BA). 
Journal Article
by 周玮 and 严锴 and 苏维钢
Fujian shifan daxue xuebao (Ziran kexue ban), ISSN 1000-5277, 2012, Volume 28, Issue 3, pp. 10 - 13
O177.2; 定义一类新的算子:广义对称幂等算子,研究两个广义对称幂等算子在零空间、值域等方面的共同性质,所得结果改进和推广了Schmoeger C的有关定理. 
Journal Article
by 章志华 and 王建
Fujian shifan daxue xuebao (Ziran kexue ban), ISSN 1000-5277, 2010, Volume 26, Issue 5, pp. 27 - 30
O174.52;... 
Journal Article
Fujian shifan daxue xuebao (Ziran kexue ban), ISSN 1000-5277, 2010, Volume 26, Issue 2, pp. 16 - 19
O177.7; 给出两个改进的算子闭值域定理,并对相关算子值域问题进行探讨. 
Journal Article
Fujian shifan daxue xuebao (Ziran kexue ban), ISSN 1000-5277, 2011, Volume 27, Issue 1, pp. 1 - 18
O177.2; 给出w-al-CL空间的定义,比较几种CL性的关系,讨论w-al-CL空间的c0和与l1和的稳定性,并讨论C(K,X)空间的w-al-CL性. 
Journal Article
Fujian shifan daxue xuebao (Ziran kexue ban), ISSN 1000-5277, 2011, Volume 27, Issue 2, pp. 6 - 9
O177.2; 在有有限维Schauder分解空间上讨论强不可约算子的小紧摄动问题,证明了有有限维Schauder分解空间上的具有单点谱的对角算子均可小紧摄动成为强不可约算子. 
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.